# SDR A6WA2018112146177

- Difficulty date: November 15, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 39,859 hours, 37,681 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Nlg Ww Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WHEEL WELL 202 BULKHEAD LH POST UNDER TRU DECK HAS AN OB CLIP CRACKED. REPLACED  REPLACED NLG WHEEL WELL 202 BULKHEAD LH POST UNDER TRU DECK OB CLIP IAW CRJ 200 SRM 51-42-06
